불안정형 협심증 환자에서 항응고 치료 중 발생한 비외상성 척추 경막외 혈종
Nontraumatic spinal epidural hematoma complicating anticoagulation therapy in unstable angina : a case report
1
조회
0
다운로드
1
인용
0
참고문헌
초록
급성 관동맥 증후군에서 항응고 치료는 중요한 치료중의 하나이다. 항응고 치료의 주된 합병증은 출혈 또는 혈종 형성이며, 특히 중추신경계 출혈은 심각한 결과를 초래할 수 있는 중요한 출혈성 합병증의 하나이다. 비외상성 척추 경막외 혈종은 매우 드문 질환으로 항응고 치료중 발생할 수 있으며, 신경학적 후유증을 막기 위해서는 신속한 진단과 치료가 필수적이다. 저자들은 불안정형 협심증 환자에서 저분자량 헤파린 enoxaparin 사용과 관련하여 발생한 비외상성 척추 경막외 혈종 1예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Patients who receive anticoagulation therapy are at risk of central nervous system (CNS) hemorrhage. CNS hemorrhage must be sought in any patient who develops neurologic complaints during anticoagulation. Nontraumatic spinal epidural hematoma is a rare entity, but it can occur during anticoagulation. Early imaging and management are essential to improve outcome of this potentially serious complication. We describe a 53-year-old male patient who developed nontraumatic spinal epidural hematoma associated with enoxaparin, a low-molecular weight heparin for unstable angina.
참고문헌 (14)
- "Hemorrhagic complications of anticoagulant treatment", 119, pp.108S~121S (2001)
- "Spinal and epidural hematoma and low-molecular- weight heparin", 338, pp.1774~1775 (1998)
- "Spinal epidural hematoma associated with epidural anesthesia:complications of systemic heparinization in patients receiving peripheral vascular thrombolytic therapy", 72, pp.947~950 (1990)
- "Spinal epidural hematoma:report of 11 case and review of the literature", 36, pp.456~459 (1994)
- "Nontraumatic spinal epidural hematoma", 41, pp.483~487 (1997)
- "Spinal epidural hematoma associated with oral anticoagulant therapy", 83, pp.220~223 (2004)
- "Spinal epidural hematoma complicating thrombolytic therapy with tissue plasminogen activator", 23, pp.247~251 (2002)
- "Spontaneous spinal epidural hematoma associated with thrombolysis and anticoagulant therapy", 100, pp.283~287 (1998)
- "비외상성 척추 경막외 혈종", 31, pp.89~94 (2002)
- "Enoxaparin assocaited with huge abdominal wall hematomas", 66, pp.797~800 (2000)
- "Intrahepatic hemorrhage after use of low-molecular-weight heparin for total hip arthropalsty", 14, pp.372~374 (1999)
- "Enoxaparin associated with psoas hematoma and lumbar plexopathy after lumbar plexus block", 87, pp.1576~1579 (1997)
- "Retroperitoneal hematoma and enoxaparin", 131, pp.796~797 (1999)
- "Acute subdural haematoma and enoxaparin", 9, pp.256~259 (2002)
